Norpace`

Posted by jhoffmanj @jhoffmanj, Dec 23, 2016

Hello, Since Oct 10, 2016 and after being released from hospital, Dr. told me another ablation would likely not address my AFIB and put my on Norpace. I take 2 150 mg in morning and 2 150 at night. My heart beat is regular and my BP is good. However I have ever present bloating, gas and big time constipation. I also seemed to have less energy but that may be due to my heart condition. Anyone taking Norpace and are you having similar issues. Is there another drug I could take.

Interested in more discussions like this? Go to the Hypertrophic Cardiomyopathy (HCM) group.

@cynaburst

If you are not feeling better 6 months after surgery something is not right. Where did you have your surgery?

Jump to this post

I agree with @cynaburst. I would call Mayo in Minnesota and see if one of the cardiac team members can review your records.
The number there is (507) 284-2511. Any of the staff will give you the information where your records can be mailed or faxed for another opinion. I do hope you get answers. Please keep us updated xx

REPLY

Hi @pfazenbaker,

You might wish to view these discussions on Stiff Heart:
Stiff Heart – diastolic heart failure http://mayocl.in/2qgtht8
Diastolic dysfunction and resulting a-fib: http://mayocl.in/2nTEukW

I’m also tagging @evelyn247 @oldkarl @lynnkay1956 @HeartPatches to see if they have any insights to share.
@pfazenbaker, have you thought about getting a second opinion?

REPLY
Please sign in or register to post a reply.
  Request Appointment